# SDR CALA2023022700555

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1013403
- Condition: Dented
- Location: Sta680/S24r-25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0230) FWD PIT RH SIDEWALL AREA,FUSELAGE FRAME UPPER FLANGE IS DENTED IN 2EA LOCATIONS AT STA 680 BETWEEN S24R AND S25R (MARKED).TRANSCRIBED BY HAECO GSO NR9284523. DOT: X366
